For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 5, Number 2, 2015, Pages 168-176                                                                DOI:10.11948/2015015
A topological horseshoe in a fractional-order Qi four-wing chaotic system
Yanling Guo,Guoyuan Qi
Keywords:Fractional-order system, topological horseshoe, Poincare map, topologcal entropy, Qi four-wing chaotic system.
Abstract:
      A fractional-order Qi four-wing chaotic system is present based on the Grunwald-Letnikov denition. The existence of topological horseshoe in a fractional chaotic system is analyzed by utilizing topological horseshoe theory. A Poincare section is properly chosen to obtain the Poincare map which is proved to be semi-conjugate to a 2-shift map, implying that the fractional-order Qi four-wing chaotic system exhibits chaos.
PDF      Download reader